# SDR QXEA2019021800077

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,401 hours, 30,079 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FMS AND SBAS NR 2 FAIL CAUTIONS. PERFORMED AN AIR TURN BACK DUE TO LACK OF VISIBILITY TO CONDUCT SINGLE FMS APPROACH. C/W FMS OPERATIONAL TEST IAW MTC 6346104. NO DEFECTS NOTED, NO FAIL/FAULT MESSAGES OCCURRED. RETURNED TO SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
